# SDR SWAA2023012694658

- Difficulty date: January 25, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 56,871 hours, 33,865 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASSIST HANDLE AT AFT ENTRY DOOR IS LOOSE.  TIGHTENED ASSIST HANDLE AT AFT ENTRY DOOR PER AMM 25-21-25-420-801.
